# SDR SCNA20190627089

- Difficulty date: June 27, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N713SY
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30635
- Aircraft time: 58,973 hours, 39,159 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT STATION 947.5 LT SIDE HAS CORROSION. CORROSION ALSO IS RUNNING UNDER L-2 DOOR INNER CHORD. REPAIRED FLOORBEAM UPPER T-CAP @ STA 947.5 THE ENTIRE CAP.
